# SDR REXA2015100900934

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACKS, LT & RT, HAVE CORROSION FS 477.40 - 693.00.  R & R LT & RT CABIN FLOOR SEAT TRACKS IAW AMM 53-001-49-000 4001-801 & REO 670-53-00-343 REV L DATED 2015 05 05.
